Commentarii Mathematici Helvetici

Full-Text PDF (424 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 3, 2000, pp. 430–456
DOI: 10.1007/s000140050135

Annular Dehn fillings

Cameron Gordon[1] and Y.-Q. Wu[2]

(1) Department of Mathematics, University of Texas at Austin, TX 78712, AUSTIN, UNITED STATES
(2) Department of Mathematics, University of Iowa, IA 52242, IOWA-CITY, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Gordon Cameron, Wu Y.-Q.: Annular Dehn fillings. Comment. Math. Helv. 75 (2000), 430-456. doi: 10.1007/s000140050135